| Model Number |
SY60WF |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; it was discarded.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacy employee reported that the implant was stuck inside the injector.Based on the additional information received, the reporter stated that the iol was disposed of and the injector (unspecified) used was also not available for return.The reporter further indicated that no additional information is available.